# SDR ASAA2016061617058

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 32,270 hours, 9,768 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Popped
- Location: Tru
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TR UNIT LIGHT ILLUMINATED.  ACFT GROUNDED.  BITE CHECK OF P5-13 MODULE FAULTS TR1.  FOUND TRU 1 C/B OUT ON P91, A6.  RESET C/B, REF AMM 20-60-01.  TR UNIT LIGHT NOW EXTINGUISHED.  PERFORMED FIM 24-31, TASK 826 WITH NO DEFECTS NOTED.
